MAUDE Adverse Event Report: Biotronik SE & Co. KG Linox Smart S DX 65/15; ICD lead

Biotronik SE & Co. KG Linox Smart S DX 65/15; ICD lead
Model Number 365500
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
Health Effect - Clinical Codes Chest Pain (1776); Shock from Patient Lead(s) (3162)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Patient was taken to ed by ems (b)(6) 2026 due to four inappropriate shocks received.Ed documentation for the (b)(6) 2026 visit provided the following information.Per the included ems notes, pt told them he experienced a shock saturday, (b)(6) 2026 and went to the hospital but did not want to be admitted and left; then three more shocks were experienced starting at 5 am, (b)(6) 2026.Per notes, pt reported chest pain and icd discharge without preceding symptoms; device was interrogated at facility and reported approximately three inappropriate shocks due to oversensing of rv lead.Noise was also noted, with device at eri when previously noted to have 3-6 months remaining battery life during (b)(6) 2026 interrogation (there was a planned device changeout scheduled for known eri two weeks prior to (b)(6) 2026 ed visit but pt had elected to delay the procedure).Per history noted, there was only one previously documented shock in (b)(6) 2017.Notes state that during (b)(6) 2026 ed visit, pt was seen by ep cath lab surgery and a left heart catheterization with lad fractional flow reserve, as well as ekgs/cxr were performed, with no culprit lesion seen.The device was deactivated and the ep team recommended system extraction and replacement but pt elected to defer intervention and was discharged same day.A subsequent event on or around (b)(6) 2026 was also reported where the icd was explanted and the lead was capped, with no replacement.Should additional information be received, this file will be updated.

Brand Name
Linox Smart S DX 65/15
Common Device Name
ICD lead
Manufacturer (Section D)
Biotronik SE & Co. KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
+1(877)245-9800
MDR Report Key50531396
Report Number1028232-2026-04032
Device Sequence Number6040542
Product Code NVY
UDI-Device Identifier04035479110017
UDI-Public(01)04035479110017(17)160930
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model Number365500
Device Catalogue Number365500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale